# SDR 2002F00516

- Difficulty date: January 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT INBOARD MID FLAP UPPER SKIN CHAFFED AT OUTBOARD SIDE WBL 243.  (M)
